Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 52, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 10, 2006, 2:03 PM CDT for 16 counties in Florida. It took effect at Apr 11, 2006, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2006, 2:03 PM CDT (19:03 UTC)
- In effect from
- Apr 11, 2006, 11:00 AM CDT
- Expired
- Apr 11, 2006, 7:29 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 101903 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 303 PM EDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT (8 PM CDT) FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EDT FOR SOUTHWESTERN GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT (1 PM CDT) UNTIL 9 PM EDT (8 PM CDT) TUESDAY AFTERNOON AND EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... .DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE REGION THROUGH TUESDAY CREATING A VERY DRY AIRMASS. THIS DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO CREATE RED FLAG CONDITIONS FOR THE REMAINDER OF TODAY AND TUESDAY AFTERNOON. FLZ007-009>019-026>029-034-110100- /O.UPG.KTAE.FW.A.0049.060411T1800Z-060411T2300Z/ /O.NEW.KTAE.FW.W.0052.060411T1800Z-060412T0100Z/ /O.CON.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 203 PM CDT MON APR 10 2006 /303 PM EDT MON APR 10 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CONTINUED THE RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING HAS BEEN ISSUED FOR TUESDAY AFTERNOON AND EVENING FROM 2 PM EDT (1 PM CDT) UNTIL 9 PM EDT (8 PM CDT). A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$ GAZ120>126-142>145-155>157-110100- /O.EXA.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER- BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY- 303 PM EDT MON APR 10 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING FOR SOUTHWEST GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING FOR SOUTHWESTERN GEORGIA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
8 follow-up statements
000 WWUS82 KTAE 110016 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 816 PM EDT MON APR 10 2006 ...THE RED FLAG WARNING HAS BEEN CANCELED FOR TODAY ACROSS SOUTHWEST GEORGIA AND THE EASTERN FLORIDA PANHANDLE AND BIG BEND... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT (1 PM CDT) UNTIL 9 PM EDT (8 PM CDT) TUESDAY AFTERNOON AND EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... .DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE REGION THROUGH TUESDAY CREATING A VERY DRY AIRMASS. THIS DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO CREATE RED FLAG CONDITIONS AGAIN ON TUESDAY. FLZ007-009>019-026>029-034-111130- /O.CAN.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/ /O.CON.KTAE.FW.W.0052.060411T1800Z-060412T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 716 PM CDT MON APR 10 2006 /816 PM EDT MON APR 10 2006/ ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 9 PM EDT /8 PM CDT/ TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE ENHANCED FIRE GROWTH POTENTIAL. $$ GAZ120>126-142>145-155>157-110130- /O.CAN.KTAE.FW.W.0051.000000T0000Z-060411T0100Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-EARLY-MILLER- BAKER-MITCHELL-SEMINOLE-DECATUR-GRADY- 816 PM EDT MON APR 10 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ WOOL
000 WWUS82 KTAE 110808 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 408 AM EDT TUE APR 11 2006 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT (1 PM CDT) UNTIL 9 PM EDT (8 PM CDT) TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT NEAR THE COAST...DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE REGION TODAY...WITH WARM AND DRY WEATHER PROMOTING RED FLAG CONDITIONS. THE RIDGE WILL MOVE EAST OF THE REGION ON WEDNESDAY YIELDING ONSHORE FLOW AND SLIGHTLY HIGHER AFTERNOON RELATIVE HUMIDITIES. FLZ007-009>019-026>029-034-111930- /O.CON.KTAE.FW.W.0052.060411T1800Z-060412T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 308 AM CDT TUE APR 11 2006 /408 AM EDT TUE APR 11 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT (1 PM CDT) UNTIL 9 PM EDT (8 PM CDT) TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND...EXCEPT NEAR THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 111538 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1138 AM EDT TUE APR 11 2006 ...A RED FLAG WARNING NOW IN EFFECT FROM 12 PM EDT (11 AM CDT) UNTIL 9 PM EDT (8 PM CDT) TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... .DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE REGION TODAY...WITH WARM AND DRY WEATHER PROMOTING RED FLAG CONDITIONS. THE RIDGE WILL MOVE EAST OF THE REGION ON WEDNESDAY YIELDING ONSHORE FLOW AND SLIGHTLY HIGHER AFTERNOON RELATIVE HUMIDITIES. FLZ007-009>019-026>029-034-120100- /O.EXT.KTAE.FW.W.0052.060411T1600Z-060412T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 1038 AM CDT TUE APR 11 2006 /1138 AM EDT TUE APR 11 2006/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT (11 AM CDT) UNTIL 9 PM EDT (8 PM CDT) THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 111840 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 240 PM EDT TUE APR 11 2006 ...A RED FLAG WARNING IS IN EFFECT UNTIL 9 PM EDT (8 PM CDT) FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND WESTERN INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... ...A FIRE WEATHER WATCH IS IN EFFECT FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR WEDNESDAY AFTERNOON AND EVENING DUE TO POSSIBLE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSIONS ABOVE 75. .DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE REGION TODAY...WITH WARM AND DRY WEATHER PROMOTING RED FLAG CONDITIONS. THE RIDGE WILL MOVE EAST OF THE REGION ON WEDNESDAY YIELDING LIGHT ONSHORE FLOW AND SLIGHTLY HIGHER AFTERNOON RELATIVE HUMIDITIES. HOWEVER...SOME INLAND AREAS MAY BRIEFLY DROP BELOW 35 PERCENT RELATIVE HUMIDITY TOMORROW COINCIDENT WITH DISPERSION INDICES ABOVE 75. FLZ018-019-028-029-121230- /O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/ /O.NEW.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE- 240 PM EDT TUE APR 11 2006 ...RED FLAG WARNING IS CANCELLED FOR THE EASTERN FLORIDA BIG BEND... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSIONS ABOVE 75... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THE EASTERN FLORIDA BIG BEND AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 35 PERCENT. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON FOR POSSIBLE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT WITH DISPERSION INDICES ABOVE 75. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ015-027-034-111945- /O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/ FRANKLIN-WAKULLA-DIXIE- 240 PM EDT TUE APR 11 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT TODAY FOR FRANKLIN...WAKULLA AND DIXIE COUNTIES. RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE 35 PERCENT FOR THE REST OF THE AFTERNOON. $$ FLZ007-009>011-013-016-017-026-120100- /O.NEW.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/ /O.CON.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 140 PM CDT TUE APR 11 2006 /240 PM EDT TUE APR 11 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE WESTERN FLORIDA BIG BEND AND ALL OF THE EASTERN FLORIDA PANHANDLE DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO POSSIBLE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG WARNING UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE THE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-120100- /O.CON.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/ BAY-GULF- 140 PM CDT TUE APR 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE DUE TO BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 120029 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 829 PM EDT TUE APR 11 2006 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR WEDNESDAY AFTERNOON AND EVENING DUE TO POSSIBLE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSIONS ABOVE 75. .DISCUSSION...A RIDGE OF HIGH PRESSURE WILL REMAIN IN PLACE OVER THE REGION TODAY...WITH WARM AND DRY WEATHER PROMOTING RED FLAG CONDITIONS. THE RIDGE WILL MOVE EAST OF THE REGION ON WEDNESDAY YIELDING LIGHT ONSHORE FLOW AND SLIGHTLY HIGHER AFTERNOON RELATIVE HUMIDITIES. HOWEVER...SOME INLAND AREAS MAY BRIEFLY DROP BELOW 35 PERCENT RELATIVE HUMIDITY TOMORROW COINCIDENT WITH DISPERSION INDICES ABOVE 75. FLZ007-009>011-013-016-017-026-121230- /O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/ /O.CON.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- LIBERTY- 729 PM CDT TUE APR 11 2006 /829 PM EDT TUE APR 11 2006/ ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-120130- /O.CAN.KTAE.FW.W.0052.000000T0000Z-060412T0100Z/ BAY-GULF- 729 PM CDT TUE APR 11 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ FLZ018-019-028-029-121230- /O.CON.KTAE.FW.A.0050.060412T1800Z-060413T0100Z/ JEFFERSON-MADISON-TAYLOR-LAFAYETTE- 829 PM EDT TUE APR 11 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON FOR POSSIBLE BRIEF DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT WITH DISPERSION INDICES ABOVE 75. $$ BLOCK
000 WWUS82 KTAE 132223 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 623 PM EDT THU APR 13 2006 ...UPDATED TO INCLUDED THE FOLLOWING COUNTIES WITHIN THE RED FLAG WARNING...INLAND WALTON...HOLMES...WASHINGTON AND JACKSON. ...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE UNTIL 8 PM EDT /7 PM CDT/ DUE TO A COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES GREATER THAN 75... ...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO THE POSSIBILITY OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR HOURS... .DISCUSSION...A SOUTHERLY WIND FLOW WILL ALLOW FOR MORE MOISTENING ACROSS THE REGION DURING THE NEXT FEW DAYS. ALTHOUGH DEW POINTS WILL GRADUALLY INCREASE...AFTERNOON HIGH TEMPERATURES WILL BE ON THE RISE AS WELL. THIS MAY RESULT IN BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE OVER THE WEEKEND. FLZ007-009>011-140000- /O.EXA.KTAE.FW.W.0054.000000T0000Z-060414T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 523 PM CDT THU APR 13 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT. AFTERNOON RELATIVE HUMIDITIES MAY BRIEFLY DROP BELOW 35 PERCENT OVER PORTIONS OF THE AREA ON FRIDAY AND SATURDAY...BUT LIGHTER TRANSPORT WINDS SPEEDS WILL RESULT IN LOWER DISPERSION VALUES AND RELATIVE HUMIDITY VALUES WILL NOT REACH THE FOUR HOUR CRITERIA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF HIGH DISPERSION RATES...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$ FLZ016>019-028-029-140000- /O.CON.KTAE.FW.W.0054.000000T0000Z-060414T0000Z/ /O.CON.KTAE.FW.A.0052.060414T1800Z-060414T2200Z/ GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE- 623 PM EDT THU APR 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO THE COMBINATION RELATIVE HUMIDITY VALUES BELOW 35 PERCENT AND DISPERSION INDICES GREATER THAN 75. A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FROM 2 PM UNTIL 6 PM EDT EXCEPT FOR THE IMMEDIATE COAST DUE TO THE POSSIBILITY OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR OR MORE HOURS. AFTERNOON RELATIVE HUMIDITIES MAY BRIEFLY DROP BELOW 35 PERCENT OVER PORTIONS OF THE AREA ON SATURDAY...BUT LIGHTER TRANSPORT WINDS SPEEDS WILL RESULT IN LOWER DISPERSION VALUES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF HIGH DISPERSION RATES...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ026-027-034-140000- /O.CON.KTAE.FW.W.0054.000000T0000Z-060414T0000Z/ LIBERTY-WAKULLA-DIXIE- 623 PM EDT THU APR 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO THE COMBINATION OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT AND DISPERSION INDICES GREATER THAN 75. AFTERNOON RELATIVE HUMIDITIES MAY BRIEFLY DROP BELOW 35 PERCENT OVER PORTIONS OF THE AREA ON FRIDAY AND SATURDAY...BUT LIGHTER TRANSPORT WINDS SPEEDS WILL RESULT IN LOWER DISPERSION VALUES AND RELATIVE HUMIDITY VALUES WILL NOT REACH THE FOUR HOUR CRITERIA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF HIGH DISPERSION RATES...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$ HICKS/WOOL
000 WWUS82 KTAE 140004 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 804 PM EDT THU APR 13 2006 ...THE RED FLAG WARNING FOR TODAY HAS EXPIRED... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO THE POSSIBILITY OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR HOURS... .DISCUSSION...A SOUTHERLY WIND FLOW WILL ALLOW FOR MORE MOISTENING ACROSS THE REGION DURING THE NEXT FEW DAYS. ALTHOUGH DEW POINTS WILL GRADUALLY INCREASE...AFTERNOON HIGH TEMPERATURES WILL BE ON THE RISE AS WELL. THIS MAY RESULT IN BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE OVER THE WEEKEND. FLZ016>019-028-029-141130- /O.EXP.KTAE.FW.W.0054.000000T0000Z-060414T0000Z/ /O.CON.KTAE.FW.A.0052.060414T1800Z-060414T2200Z/ GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE- 804 PM EDT THU APR 13 2006 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FROM 2 PM UNTIL 6 PM EDT FOR INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO THE POSSIBILITY OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR OR MORE HOURS. AFTERNOON RELATIVE HUMIDITIES MAY BRIEFLY DROP BELOW 35 PERCENT OVER PORTIONS OF THE AREA ON SATURDAY...BUT LIGHTER TRANSPORT WINDS SPEEDS WILL RESULT IN LOWER DISPERSION VALUES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>011-026-027-034-140115- /O.EXP.KTAE.FW.W.0054.000000T0000Z-060414T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-LIBERTY-WAKULLA-DIXIE- 704 PM CDT THU APR 13 2006 /804 PM EDT THU APR 13 2006/ ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ WOOL
000 WWUS82 KTAE 141034 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 634 AM EDT FRI APR 14 2006 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FROM 1 PM EDT UNTIL 7 PM EDT FOR INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO EXPECTED RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR OR MORE HOURS... .DISCUSSION...HIGH PRESSURE WILL BUILD ACROSS THE SOUTHEAST U.S. AND INTO THE EASTERN GULF OF MEXICO TODAY THROUGH THE WEEKEND. WHILE LOW LEVEL MOISTURE WILL GRADUALLY INCREASE...HIGH TEMPERATURES WILL ALSO INCREASE. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 35 PERCENT ACROSS INLAND PORTIONS OF THE FLORIDA BIG BEND THIS AFTERNOON. FLZ016>019-028-029-141845- /O.UPG.KTAE.FW.A.0052.060414T1800Z-060414T2200Z/ /O.NEW.KTAE.FW.W.0055.060414T1700Z-060414T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE- 634 AM EDT FRI APR 14 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO EXPECTED DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT FOR FOUR OR MORE HOURS... THE FIRE WEATHER WATCH FOR INLAND PORTIONS OF THE FLORIDA BIG BEND IS NO LONGER IN EFFECT. THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON. A COMBINATION OF DRY AIR AND HIGH TEMPERATURES IN THE UPPER 80S WILL CREATE THE POTENTIAL FOR THE RAPID GROWTH AND SPREAD OF WILDFIRES. $$ DUVAL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 10, 9:15 AM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Apr 10, 9:15 AM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT MON APR 10 2006
.DISCUSSION...
VAPOR IMAGERY AND UPPER AIR OBSERVATIONS SHOW DRY NORTHWEST FLOW
OVER OUR AREA IN THE WAKE OF THE TROUGH THAT MOVED THROUGH THE
REGION ON SATURDAY. AT THE SURFACE THERE IS RIDGING DOWN THE
PIEDMONT...AS WELL AS A CORRESPONDING DEWPOINT TROUGH. THE 12 UTC
KTAE SOUNDING IS VERY DRY ABOVE THE 900 MB SUBSIDENCE
INVERSION...AND IF THE DAYTIME MIXING IS VIGOROUS ENOUGH THE SURFACE
DEWPOINTS WILL LIKELY DROP MORE THAN THE LATEST MOS INDICATE. WE
WILL WATCH OUR GEORGIA SURFACE OBSERVATIONS CLOSELY TO SEE IF THE
DEWPOINTS DO INDEED DROP RAPIDLY LATE THIS MORNING AND EARLY
AFTERNOON...IN CASE WE HAVE TO ISSUE A RED FLAG WARNING. THE SMALL
CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE THIS MORNING AS WINDS AND
SEAS SHOULD BE JUST BELOW ADVISORY LEVELS.
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH TONIGHT.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING ALL ZONES THIS AFTN.
FIRE WX WATCH ALL ZONES TUE. AFTN.
&&
FOURNIERHazardous weather outlook, Apr 10, 4:56 AM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 556 AM EDT MON APR 10 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-111000- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 556 AM EDT MON APR 10 2006 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED...BUT WITH DRIER AIR ONCE AGAIN IN PLACE OVER THE AREA...CONDITIONS ARE FAVORABLE FOR THE SPREAD OF ANY WILD FIRES SHOULD THEY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. DRY WEATHER WITH A GRADUAL WARMING TREND IS EXPECTED THROUGH THE PERIOD...WITH HIGH TEMPERATURES POSSIBLY REACHING THE UPPER 80S BY THE END OF THE WEEK. .SPOTTER CALL TO ACTION STATEMENT... NO HAZARDOUS WEATHER IS EXPECTED TODAY...AND SPOTTER ACTIVATION WILL NOT BE REQUIRED. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 17-GOULD
In the hours before
Local storm report, Apr 10, 12:48 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
148 PM EDT MON APR 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 1 N ELBA 31.43N 86.07W
04/08/2006 M0.88 INCH COFFEE AL TRAINED SPOTTER
METEOROLOGY STUDENT REPORTED NICKEL SIZE HAIL WITH GUSTS
TO 40 MPH.
0255 PM TSTM WND DMG TIFTON 31.47N 83.51W
04/08/2006 TIFT GA DEPT OF HIGHWAYS
TREES DOWN COUNTYWIDE
0255 PM HAIL EDWIN 31.66N 85.38W
04/08/2006 M1.00 INCH HENRY AL UNKNOWN
RELAYED REPORT FROM NWS-BIRMINGHAM
0315 PM HAIL 3 E DOWNTOWN DOTHAN 31.22N 85.34W
04/08/2006 M0.75 INCH HOUSTON AL BROADCAST MEDIA
0332 PM HAIL 6 SW ENTERPRISE 31.25N 85.93W
04/08/2006 M0.75 INCH COFFEE AL EMERGENCY MNGR
0337 PM HAIL LEVEL PLAINS 31.30N 85.78W
04/08/2006 M1.00 INCH DALE AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN LEVEL PLAINS.
0355 PM TSTM WND DMG NASHVILLE 31.20N 83.25W
04/08/2006 BERRIEN GA UTILITY COMPANY
NUMEROUS TREES DOWN COUNTYWIDE.
0400 PM TSTM WND DMG OCILLA 31.60N 83.25W
04/08/2006 IRWIN GA UTILITY COMPANY
NUMEROUS TREES DOWN COUNTYWIDE.
0400 PM HAIL 2 N TIFTON 31.49N 83.51W
04/08/2006 M0.75 INCH TIFT GA DEPT OF HIGHWAYS
0412 PM HAIL HARTFORD 31.10N 85.70W
04/08/2006 M0.75 INCH GENEVA AL EMERGENCY MNGR
PENNY SIZE HAIL REPORTED IN HARTFORD AND SLOCOMB
0420 PM HAIL SIGSBEE 31.27N 83.86W
04/08/2006 M0.75 INCH COLQUITT GA UTILITY COMPANY
0432 PM HAIL 1 N LACONTE 31.22N 83.45W
04/08/2006 M0.75 INCH COOK GA EMERGENCY MNGR
REPORTS OF PENNY SIZE HAIL ACROSS THE NORTHERN PART OF
THE COUNTY.
0545 PM TSTM WND DMG QUITMAN 30.79N 83.56W
04/08/2006 BROOKS GA UTILITY COMPANY
NUMEROUS TREES DOWN COUNTYWIDE.
0626 PM TSTM WND DMG 1 N BEMISS 30.95N 83.24W
04/08/2006 LOWNDES GA LAW ENFORCEMENT
A FEW TREES DOWN ACROSS THE NORTH PART OF THE COUNTY.
0630 PM TSTM WND DMG LAKELAND 31.04N 83.07W
04/08/2006 LANIER GA DEPT OF HIGHWAYS
A FEW TREES DOWN COUNTYWIDE.
0715 PM TSTM WND DMG LEE 30.42N 83.30W
04/08/2006 MADISON FL BROADCAST MEDIA
A FEW TREES DOWN
&&
GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 1:50 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 12 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.